Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1996, Issue 7, Pages 11–17 (Mi at3239)  

Deterministic Systems

Nonlinear Potential Systems with Incomplete Corrections

M. A. Krasnosel'skii, N. A. Kuznetsov, D. I. Rachinskii

Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow

Full text: PDF file (735 kB)

English version:
Automation and Remote Control, 1996, 57:7, 918–924

Bibliographic databases:
UDC: 62-501.52

Received: 24.05.1995

Citation: M. A. Krasnosel'skii, N. A. Kuznetsov, D. I. Rachinskii, “Nonlinear Potential Systems with Incomplete Corrections”, Avtomat. i Telemekh., 1996, no. 7, 11–17; Autom. Remote Control, 57:7 (1996), 918–924

Citation in format AMSBIB
\Bibitem{KraKuzRac96}
\by M.~A.~Krasnosel'skii, N.~A.~Kuznetsov, D.~I.~Rachinskii
\paper Nonlinear Potential Systems with Incomplete Corrections
\jour Avtomat. i Telemekh.
\yr 1996
\issue 7
\pages 11--17
\mathnet{http://mi.mathnet.ru/at3239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1451457}
\zmath{https://zbmath.org/?q=an:0925.47036}
\transl
\jour Autom. Remote Control
\yr 1996
\vol 57
\issue 7
\pages 918--924


Linking options:
  • http://mi.mathnet.ru/eng/at3239
  • http://mi.mathnet.ru/eng/at/y1996/i7/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:138
    Full text:41
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022